Title

A refutation of foundationalism?

Document Type

Journal article

Source Publication

Analysis

Publication Date

10-1-2007

Volume

67

Issue

4

First Page

345

Last Page

346

DOI

10.1093/analys/67.4.345

Print ISSN

00032638

E-ISSN

14678284

Publisher Statement

Copyright © Darrell P. Rowbottom

Access to external full text or publisher's version may require subscription.

Full-text Version

Publisher’s Version

Recommended Citation

Rowbottom, D. P. (2007). A refutation of foundationalism? Analysis, 67(4), 345-346. doi: 10.1093/analys/67.4.345